# SDR ASOA2015052112876

- Difficulty date: April 27, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 15,833 hours, 10,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 761-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE WALL SEAT TRACK AT FS 847+16 - 761.85 HAS CORROSION.  FOUND SEAT TRACK TO BE OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED SEAT RAIL IAW AMM 53-00-49-000-801-A11.  INSTALLED NEW SEAT RAIL IAW AMM 53-00-49-400-801-A11.  INSTALLED SCREW IN SEAT RAIL FS 847-FS 761 IAW AMM 53-00-49-400-801-A11 SCREW LOCATION 10AFT.
